Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 21, 2015Salem County, New Jersey; Delaware County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 21, 2015, 9:58 PM EDT for Salem County, New Jersey; Delaware County, Pennsylvania. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2015, 9:58 PM EDT (01:58 UTC)
Expired
Jun 21, 2015, 10:30 PM EDT
In force
32 min
Issued by
NWS Philadelphia/Mount Holly

Counties Salem County, NJ, Delaware County, PA

The radar

The Dover AFB radar (KDOX), 97 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1930 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WWUS81 KPHI 220158
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EDT SUN JUN 21 2015
 
DEZ001-MDZ008-NJZ016-017-021-PAZ070-071-101-102-104-220230-
NEW CASTLE-CECIL-GLOUCESTER-CUMBERLAND-SALEM-PHILADELPHIA-EASTERN
CHESTER-DELAWARE-EASTERN MONTGOMERY-WESTERN CHESTER-
958 PM EDT SUN JUN 21 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NEW CASTLE...
NORTHEASTERN CECIL...NORTHWESTERN SALEM...NORTHWESTERN GLOUCESTER...
NORTHWESTERN CUMBERLAND...DELAWARE...SOUTHERN CHESTER...SOUTHWESTERN
PHILADELPHIA AND SOUTHEASTERN MONTGOMERY COUNTIES...

AT 957 PM EDT...A STRONG THUNDERSTORM WAS NEAR KENNETT SQUARE...OR 10
MILES NORTH OF NEWARK...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...WILMINGTON...NEWARK...WEST CHESTER...CHESTER...
PENNSVILLE...YEADON...WESTTOWN...CARNEYS POINT...FOLCROFT...
SWARTHMORE...ELSMERE...PAULSBORO...KENNETT SQUARE...NEW CASTLE...
PENNS GROVE...SALEM...OXFORD...PARKESBURG AND WOODSTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3996 7596 3998 7521 3950 7529 3955 7548
      3961 7556 3959 7557 3959 7558 3960 7557
      3962 7557 3967 7551 3971 7549 3972 7551
      3967 7555 3963 7561 3960 7561 3974 7605
TIME...MOT...LOC 0157Z 281DEG 39KT 3983 7577 
$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 21, 9:58 PM EDT, 0 minutes earlier.

Area forecast discussion, Jun 21, 9:58 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EDT SUN JUN 21 2015

.SYNOPSIS...
A WEAK COLD FRONT PASSES THROUGH THE MID ATLANTIC STATES TONIGHT. A
STRONGER COLD FRONT WILL MOVE THROUGH OUR REGION LATE TUESDAY. WEAK
HIGH PRESSURE FOLLOWS WEDNESDAY. A COMPLEX FRONTAL SYSTEM WILL AFFECT
THE MID ATLANTIC STATES LATE THIS WEEK INTO THIS COMING WEEKEND
WITH A TENDENCY FOR COOL HIGH PRESSURE SPREADING TO OUR NORTH AND
LOW PRESSURE REMAINING JUST SOUTH OF OUR AREA.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
HAVE PLAYED AROUND WITH THE POPS A BIT THIS EVENING AS SCATTERED
SHOWERS HAVE POPPED ACROSS OUR NORTHERN ZONES, MORE ISOLATED
ACROSS DELMARVA AND EXTREME SOUTHEAST PENNSYLVANIA. HI-RES
GUIDANCE TRENDS KEEP THE ACTIVITY THROUGH THE NEXT HOUR OR TWO
BEFORE SQUASHING ANY FURTHER DEVELOPMENT AND KEEPING IT TO OUR
SOUTH. OTHERWISE, THE PASSAGE OF THE WEAK COLD FRONT WILL BRING IN DRY
CONDITIONS THROUGH THE OVERNIGHT PERIOD. DEWPOINTS WILL BEGIN TO
FALL OFF SOME THROUGH THE NORTHWEST HALF OF THE FORECAST AREA,
MAKING FOR SOMEWHAT BETTER FEELING CONDITIONS FOR THAT AREA.
OVERNIGHT LOWS ARE FORECAST TO RANGE FROM THE LOWER 60S ACROSS THE
FAR NORTH TO THE MID 70S INTO DELMARVA.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
OVERALL, A PLEASANT MONDAY IS IN STORE FOR THE FORECAST AREA, WITH
THE PREVIOUSLY MENTIONED WEAK COLD FRONT WELL OFFSHORE AT THE START
OF THE DAY AND SOME WEAK HIGH PRESSURE PRESENT ACROSS THE REGION.
AMPLE SUNSHINE AND A DRIER AIRMASS ARE EXPECTED THROUGH THE DAY,
WITH LOWER HUMIDITY COMPARED TO RECENT DAYS. WESTERLY DOWNSLOPING
WINDS WILL YIELD A WARM DAY, AND A BLEND OF MET/MAV GUIDANCE TAKES
HIGH TEMPERATURES INTO THE MID/UPPER 80S ACROSS THE NORTH AND ALONG
THE COAST, WITH LOWER 90S ELSEWHERE.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
**HOT TUESDAY, POSSIBLY NEAR RECORD**

500 MB: WARM HIGH PRESSURE COVERS THE SOUTHERN UNITED STATES WITH A
PREDOMINANTLY WEST OR WEST-NORTHWEST FLOW ALONG THE PERIPHERY OF THE
RIDGE, ACROSS THE NORTHERN USA. TROUGHING MAY DEVELOP OVER THE CENTRAL
UNITED STATES NEXT SUNDAY AND MONDAY.

TEMPERATURES: CALENDAR DAY AVERAGES TUESDAY WILL BE 5 TO 10
DEGREES ABOVE NORMAL, AND THEN PROBABLY WITHIN 3 DEGREES OF NORMAL
WEDNESDAY THROUGH FRIDAY, POSSIBLY BELOW 4 DEGREES NORMAL NEXT
WEEKEND. DAYTIME MAX TEMPERATURES FRIDAY THROUGH SUNDAY MAY BE 8
DEGREES OR MORE BELOW NORMAL AT TIMES!

FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 12Z/21 GFS/NAM
MOS GUIDANCE MONDAY NIGHT-TUESDAY NIGHT, 12Z/21 MEX MOS WEDNESDAY
AND WEDNESDAY NIGHT, THEN THE 1521Z/21 WPC GRIDDED ELEMENTS OF
MAX/MIN TEMP, 12 HOUR POP, 6 HOUR DEWPOINT-SKY-WIND FROM THURSDAY
THROUGH NEXT MONDAY. OUR LONG TERM 12Z/21 ECMWF AND GFS MOS GUIDANCE
ARRIVED TOO LATE FOR DIRECT BLENDING INTO THIS FORECAST.

THE DAILIES...

MONDAY NIGHT...WAA MID AND HIGH CLOUD ARRIVE LATE. SMALL CHANCE
AND STILL NOT YET MENTIONED IN THE PRODUCTS, OF A SHOWER GRAZING
THE POCONOS AT DAWN TUESDAY. PWAT 1 INCH DURING MONDAY EVENING
BUILDING TO 1.6 INCHES BY DAYBREAK TUESDAY. OVERALL CONFIDENCE ON
SCENARIO: ABOVE AVERAGE.

TUESDAY...VERY HOT AND HUMID! SW WIND GUSTS 25 TO 30 MPH DURING THE
AFTERNOON AHEAD OF THE COLD FRONT ARRIVING IN THE LATTER PART OF
THE DAY. SHOULD SEE CONVECTIVE CHANCES AHEAD OF AND WITH THE
FRONT. SREF PWAT 1.8 INCHES DURING THE AFTERNOON/EVENING. MLCAPE
OVER 2400J DURING THE AFTERNOON. 0-6KM BULK QUITE STRONG WITH 50
KT AT 500MB NEAR AND N I-78 AND TT LOWER 50S WITH SWI -4.

GFS/ECMWF MODELS CONTINUE EML DURING THE MORNING- MIDDAY, BREAKING
FREE FROM THE OHIO VALLEY MONDAY AND APPEARING ALONG AND SOUTH OF
THE MASON DIXON LINE 12Z-18Z TUESDAY. THE EML OFFERS ADDITIONAL
WIND STRENGTH HAIL SIZE POTENTIAL IF CONVECTION ERUPTS. WE'RE ALSO
NOTING HIGH FORECAST SHERB VALUES FOR OUR AREA TUESDAY (SPOTTY
VALUES OVER 1). POPS LOOKED A LITTLE LOW BUT ITS POSSIBLE THAT
THERE MIGHT NOT BE ENOUGH CONVERGENCE TO INITIATE CONVECTION.

CONFIDENCE ON HEAT INCLUDING 95-96F AT PHL IS ABOVE AVG.
CONFIDENCE ON CONVECTION: A BIT ABOVE AVERAGE WITH MODELED
PARAMETERS FOR SVR, IMPRESSIVE.

SEE CLIMATE SECTION FOR RECORDS

TUESDAY NIGHT...ANY LINGERING THUNDERSTORMS END EARLY.

WEDNESDAY...DRY AND NICE. LIGHT NW WIND DURING THE DAY. (WEAK
HIGH PRESSURE) CONFIDENCE: ABOVE AVERAGE.

THURSDAY INTO FRIDAY MORNING...PERIODS OF SHOWERS ARE EXPECTED,
POSSIBLY WITH A THUNDERSTORM DOWN ON THE DELMARVA. POPS RAISED TO
LIKELY LATE THU WESTER PORTION OF THE FA AND EVERYWHERE THU NIGHT.

FRIDAY AFTERNOON THROUGH SATURDAY...PROBABLY DRY THOUGH SOME
MODEL DISCREPANCY AND SO THERE EXISTS A CHANCE OF A SHOWER. A
MARINE INFLUENCED COOL NE FETCH. MAX TEMPS MAY BE MORE THAN 5F
DEGREES COOLER THAN CURRENTLY FORECAST BUT MORE THAN 5 DAYS AWAY,
JUST DIDNT WANT TO OVERPLAY THE CHILLY DAYTIMES. CONFIDENCE;
AVERAGE OR BELOW.

SUNDAY AND MONDAY...MODEL DISCREPANCIES ARE LARGE BETWEEN THE
ECMWF AND GFS. MORE SHOWERS ARE EXPECTED ON ONE OF THESE TWO
DAYS AS MONTHLY RAINFALL TOTALS POSSIBLY INCREASE TOWARD MONTHLY
RECORDS. CONFIDENCE ON TIMING DETAILS BELOW AVERAGE BUT ABOVE
AVERAGE THAT IT WILL RAIN ON ONE OF THESE TWO DAYS.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

OVERALL, VFR CONDITIONS WILL CONTINUE TONIGHT WITH LIGHT WESTERLY
WINDS. A FEW ISOLATED SHOWERS FOR THE NEXT COUPLE OF HOURS BUT
THESE SHOULD REMAIN OUTSIDE OF THE TERMINALS.

MONDAY...VFR CONDITIONS ARE EXPECTED THROUGH THE DAY WITH WESTERLY
WINDS INCREASING INTO THE 10 TO 12 KNOT RANGE, WITH A FEW HIGHER
GUSTS POSSIBLE.

OUTLOOK...
MONDAY NIGHT...VFR LIGHT WIND. VFR CIGS DEVELOPING LATE AT NIGHT.
CONFIDENCE: ABOVE AVERAGE.

TUESDAY...VFR SCT-BKN AOA 5000 FT LOWERING TO BRIEF IFR CONDITIONS
WITH SHOWERS AND STRONG GUSTY TSTORMS (SVR?) MID AFTERNOON INTO
THE EVENING. GRADIENT SW WIND GUSTS 25 KT WITH POSSIBLE 33 KT
LATE DAY AND EVENING THEN WIND SHIFT NW AT NIGHT WITH GUSTS 20-25
KT DIMINISHING LATE AT NIGHT. CONFIDENCE: ABOVE AVERAGE

WEDNESDAY...VFR DAYTIME WITH POSSIBLE VFR CIGS ARRIVING LATE AT
NIGHT. NW GUSTS UNDER 15 KT BECOMING LIGHT N AT NIGHT. CONFIDENCE:
ABOVE AVERAGE

THURSDAY...VFR CIGS DAYTIME WITH CHANCE OF IFR CONDS IN SHOWERS
(ISOLATED TSTMS ON THE DELMARVA). A MUCH LARGER CHANCE OF DEGRADING
CONDITIONS TO IFR IN STRATUS-FOG AT NIGHT ALONG WITH SHOWERS.
LIGHT WIND. CONFIDENCE: AVERAGE OR A BIT ABOVE.

FRIDAY...CIGS. UNCERTAINTY BUT COULD BE A DAY OF MVFR CIGS. NE WIND
MAY GUST 20-25 KT DURING THE DAY. CONFIDENCE: AVERAGE.

&&

.MARINE...

OVERNIGHT AND MONDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED WITH
WESTERLY WINDS 10 TO 15 KNOTS, PERHAPS GUSTING NEAR 20 KNOTS FOR THE
COASTAL WATERS AND DELAWARE BAY. SEAS WILL MAINLY RANGE FROM 2 TO 3
FEET FOR THE COASTAL WATERS, WITH 1 TO 2 FOOT SEAS INTO DELAWARE
BAY.

OUTLOOK...
MONDAY NIGHT... NO HEADLINE. CONFIDENCE: ABOVE AVERAGE.

TUESDAY...SCA SW WIND GUSTS PROBABLE DURING THE AFTERNOON ALONG THE
NEARSHORE WATERS WITH POTENTIAL FOR GUSTY NW WINDS TO 25 KT DURING
THE EARLY NIGHT, ESPECIALLY NNJ.  CONFIDENCE: ABOVE AVERAGE.

WEDNESDAY AND THURSDAY...WINDS AND SEAS SHOULD REMAIN BELOW SCA
CRITERIA. CONFIDENCE: AVERAGE.

FRIDAY...SCA APPEARS LIKELY FOR NE FETCH AND ATLC SEAS BUILDING TO
5 TO 7 FT.

&&

.CLIMATE...
VULNERABLE TO THE MAX TEMP WITHIN 2F OF EQUALING THE RECORD MAX
TEMPERATURES FOR TUESDAY JUNE 23

KACY 98-1988
KILG 100-1894
KPHL 97-1888
KABE 95-1965
KTTN 97-1894
KRDG 96-1908
KMPO 90-1908
KGED 100-1988

LANCE POSTED ON FB AND TWEETED LINKS DURING MID AFTERNOON WITH
MORE INFORMATION THAN POSTED HERE.

RAINFALL: THE PAST WEEK FROM THE 14TH THROUGH 20TH "NOT INCLUDING
TODAYS SO FAR".

KMPO 2.07 7 CONSEC DAYS OF SOME RAIN
KRDG 1.69 7 CONSEC DAYS OF SOME RAIN
KABE 1.91 6 OF 7 DAYS IT RAINED
KTTN 0.84 6 OF 7 DAYS IT RAINED
KPHL 1.49 7 CONSEC DAYS OF RAIN
KILG 2.70 7 CONSEC DAYS OF RAIN
KACY 1.18 6 OF 7 DAYS IT RAINED
KGED 1.06 6 OF 7 DAYS IT RAINED

WHEN WE ADD TODAYS RAINFALL THROUGH 9 AM... IT WILL HAVE RAINED 8
CONSEC DAYS AT KMPO/KRDG/KPHL AND KILG AND 7 OF 8 ELSEWHERE.

KILG: THE 9.18 INCHES FOR THE MONTH AS OF 845 AM THIS MORNING IS
STILL 4TH WETTEST JUNE ON RECORD.

2013 13.66
2003 9.90
2006 9.40
2015 9.18

POR FOR THIS STATION IN JUNE IS BACK TO 1896. INTERESTINGLY, IN
THE NEARLY 120 YEAR PERIOD OF RECORD, THE TOP 4 MONTHLY JUNE
RAINFALL TOTALS ALL OCCURRED IN THE LAST 13 YEARS.

TEMPS THROUGH THE 20TH ARE AVERAGING 1.3 TO 2.4 DEGREES ABOVE
NORMAL THROUGHOUT THE CWA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...HEAVENER/KLINE
SHORT TERM...KLINE
LONG TERM...DRAG
AVIATION...DRAG/KLINE
MARINE...DRAG/KLINE
CLIMATE...
Hazardous weather outlook, Jun 21, 9:37 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
937 PM EDT SUN JUN 21 2015

NJZ001-007>010-012-013-015-020-PAZ054-055-060>062-101-103-105-230145-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
WESTERN MONTGOMERY-UPPER BUCKS-
937 PM EDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS WITH STRONG GUSTY WINDS AND BRIEF
TORRENTIAL DOWNPOURS WILL BE POSSIBLE TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ017>019-PAZ070-071-102-104-106-230145-
NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
937 PM EDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT ADVISORY CONDITIONS ARE POSSIBLE TUESDAY AFTERNOON.
TEMPERATURES ARE FORECAST IN THE MID 90S WITH HEAT INDICES
EXPECTED TO RISE INTO THE UPPER 90S TO AROUND 100 DEGREES FOR
SEVERAL HOURS BETWEEN 1 PM AND 6 PM EDT.

SCATTERED THUNDERSTORMS WITH STRONG GUSTY WINDS AND BRIEF
TORRENTIAL DOWNPOURS WILL BE POSSIBLE TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-027-230145-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
937 PM EDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDICES TUESDAY AFTERNOON SHOULD RISE TO BETWEEN 100 AND 103
DEGREES ON PARTS OF SOUTHERN NEW JERSEY AND BETWEEN 100 AND 106
DEGREES ON THE DELMARVA.

SCATTERED THUNDERSTORMS WITH STRONG GUSTY WIND...HAIL AND BRIEF
TORRENTIAL RAINS WILL BE POSSIBLE LATE TUESDAY AFTERNOON OR
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-230145-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
937 PM EDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS WITH STRONG GUSTY WINDS WILL BE POSSIBLE
LATER TUESDAY AFTERNOON OR EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-230145-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
937 PM EDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS WITH STRONG GUSTY WINDS WILL BE POSSIBLE
LATE TUESDAY AFTERNOON OR EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 21, 9:58 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EDT SUN JUN 21 2015

DEZ001-MDZ008-NJZ016-017-021-PAZ070-071-101-102-104-220230-
NEW CASTLE-CECIL-GLOUCESTER-CUMBERLAND-SALEM-PHILADELPHIA-EASTERN
CHESTER-DELAWARE-EASTERN MONTGOMERY-WESTERN CHESTER-
958 PM EDT SUN JUN 21 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NEW CASTLE...
NORTHEASTERN CECIL...NORTHWESTERN SALEM...NORTHWESTERN GLOUCESTER...
NORTHWESTERN CUMBERLAND...DELAWARE...SOUTHERN CHESTER...SOUTHWESTERN
PHILADELPHIA AND SOUTHEASTERN MONTGOMERY COUNTIES...

AT 957 PM EDT...A STRONG THUNDERSTORM WAS NEAR KENNETT SQUARE...OR 10
MILES NORTH OF NEWARK...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...WILMINGTON...NEWARK...WEST CHESTER...CHESTER...
PENNSVILLE...YEADON...WESTTOWN...CARNEYS POINT...FOLCROFT...
SWARTHMORE...ELSMERE...PAULSBORO...KENNETT SQUARE...NEW CASTLE...
PENNS GROVE...SALEM...OXFORD...PARKESBURG AND WOODSTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3996 7596 3998 7521 3950 7529 3955 7548
      3961 7556 3959 7557 3959 7558 3960 7557
      3962 7557 3967 7551 3971 7549 3972 7551
      3967 7555 3963 7561 3960 7561 3974 7605
TIME...MOT...LOC 0157Z 281DEG 39KT 3983 7577

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 10:28 PM EDTSpecial Weather StatementPHIGloucester32 min
Jun 21, 10:56 PM EDTSpecial Weather StatementPHICamden, Gloucester34 min
Jun 21, 11:30 PM EDTSpecial Weather StatementPHIAtlantic30 min
Jun 21, 11:52 PM EDTSpecial Weather StatementPHIAtlantic23 min
Jun 22, 3:41 PM EDTHeat AdvisoryPHIBurlington, Camden, Gloucester, Mercer26 hr
Jun 22, 3:44 PM EDTSmall Craft AdvisoryPHI33 hr

Nearby

Special Weather Statements in New Jersey, 2015Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.